It is currently Mon Aug 21, 2017 2:40 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
 Post subject: Intro//Question
PostPosted: Thu Dec 08, 2016 6:15 am 
Offline
New Poster
New Poster

Joined: Thu Dec 08, 2016 4:11 am
Posts: 2
Location: Georgia
Hi guys! I'm so happy I found this site! I am definitely finding it more informational and easier to navigate than others I've used in the past! I do have a quick question. (*NOTE: This probably falls under "Still Messing Around" but I've already written this here now!) I won't bore y'all with details, but long story short--I originally started suboxone treatment in May; I stayed completely clean until 2 weeks ago--due to several stressful & unfortunate events that I dealt with, one after another. I couldn't catch a break...felt like the whole world was against me & nothing could go right! Anyway. That being said; I started back (STUPIDLY) on again using an average of about 120mg/day of opiates. (Roxys) Even though I knew I would have to stop, yet again, and start my sub all over. That ended up being tonight, even though I really didn't expect it. Anyway, I started having slight withdrawal symptoms (sweating, chills) starting about 5 hours after taking my last 30mg pill. I knew that wasn't long enough to take my sub, so I waited until about 9 hours total after taking last pill...then took about 1/3 of a suboxone. This was about 3 hours ago, and I feel a lot better than I did. I'm hoping that it's safe to assume I did indeed wait long enough, and that I won't start to feel bad later? I still would like to know, about how long AFTER you took dose of sub would you start to feel the symptoms of withdrawal, if you DID take it too soon and didn't wait long enough after last using opiates? Like within the first few hours I would hope, then I can know for sure I'm in the clear...and can know for future reference! THANK YOU!!

_________________
--Jessica


Top
 Profile  
 
 Post subject: Re: Intro//Question
PostPosted: Thu Dec 08, 2016 9:02 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Dec 28, 2011 8:47 am
Posts: 939
Location: Southeastern US (Alabama)
JessieJ wrote:
Hi guys! I'm so happy I found this site! I am definitely finding it more informational and easier to navigate than others I've used in the past! I do have a quick question. (*NOTE: This probably falls under "Still Messing Around" but I've already written this here now!) I won't bore y'all with details, but long story short--I originally started suboxone treatment in May; I stayed completely clean until 2 weeks ago--due to several stressful & unfortunate events that I dealt with, one after another. I couldn't catch a break...felt like the whole world was against me & nothing could go right! Anyway. That being said; I started back (STUPIDLY) on again using an average of about 120mg/day of opiates. (Roxys) Even though I knew I would have to stop, yet again, and start my sub all over. That ended up being tonight, even though I really didn't expect it. Anyway, I started having slight withdrawal symptoms (sweating, chills) starting about 5 hours after taking my last 30mg pill. I knew that wasn't long enough to take my sub, so I waited until about 9 hours total after taking last pill...then took about 1/3 of a suboxone. This was about 3 hours ago, and I feel a lot better than I did. I'm hoping that it's safe to assume I did indeed wait long enough, and that I won't start to feel bad later? I still would like to know, about how long AFTER you took dose of sub would you start to feel the symptoms of withdrawal, if you DID take it too soon and didn't wait long enough after last using opiates? Like within the first few hours I would hope, then I can know for sure I'm in the clear...and can know for future reference! THANK YOU!!


Sub has a very fast absorption period. Put it this way, I remember my induction (8 years ago)...I was in full blown withdrawals from short-acting opioids. And I mean, bad..to the point that I had on 3 layers of clothing for the chills.. I had been 2 days without opiates, from a 300mg/day habit ..usually oxy, but mixed with norco/IR's/etc. So, the comedown was HARD!...
As soon as I put the pill under my tongue, within probably 3-5 minutes, I started feeling a bit of warmth come over me. Literally speaking. The chills started to subside. Another piece of pill, and 10 minutes in, and I felt mostly normal. Within 20 minutes, everything felt normal for the most part...except my stomach. That stopped within an hour or so of induction.

In your case, I'd say you are probably OK. Short-acting opioids don't hang on unless you've been on them for a very long time..and the tolerance is high. Likely would take a month of high dose to get you to that point. You likely took the sub at that threshold of being too soon, and being just long enough.

_________________
Adam Wayne P.
DOB: July 1, 1985
October 8, 2013

RIP little brother. Gone, but not forgotten.


Top
 Profile  
 
 Post subject: Re: Intro//Question
PostPosted: Thu Dec 08, 2016 11:05 am 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2307
Location: Tennessee
Yeah, I had a pretty hefty oxycodone 30's habit at the time I started suboxone. I literally knew nothing about induction or precipitated withdrawal, nothing lol! So my doctor had me wait 32 hrs from my last opiate to my first dose of suboxone. Looking bk, knowing what I know now, I wouldn't have waited near that long lol. So I think ur fine and have successfully induced if ur not feeling sick and ur feeling better, I'd say ur easy breezy :)

_________________
Jennifer


Top
 Profile  
 
Our Sponsors
 Post subject: Re: Intro//Question
PostPosted: Fri Dec 09, 2016 1:17 am 
Offline
New Poster
New Poster

Joined: Thu Dec 08, 2016 4:11 am
Posts: 2
Location: Georgia
Thank you guys! I do appreciate it. And I was totally fine. Although today; finding myself now--24 hours after taking about 1/3 of my 8mg strip; I now have some more 30s. I DO NOT wanna be a slave to these damn things. Like I said; things in my life are just going haywire, and I'm a realist, at least with myself, and being real--it'll probably be the first of the year before I completely 100% commit again to suboxone. Which I hate, because I had come so far...but it is what it is. And at this point, I screwed up, and it's kinda something I can't just "undo." That being said. I took that 1/3 last night around 11pm. And now wanna do one of my 30s. Would I be ok to do so, without it being a complete waste? I've read a thousand responses to this question and I know it depends on several factors. That was the first time I'd used sub in 2 weeks--I have a fast metabolism--weigh 110; and am 5'2"--and a pretty high tolerance. Thoughts?

_________________
--Jessica


Top
 Profile  
 
 Post subject: Re: Intro//Question
PostPosted: Sat Dec 10, 2016 4:21 pm 
Offline
Super Poster
Super Poster

Joined: Thu Nov 17, 2016 9:25 am
Posts: 160
Hi, welcome. I might be proven wrong, but I don't believe anyone will answer that question for you-in other words, not help you relapse. Most of the people here are committed to recovery-not using Suboxone to help ease withdrawls until you can find your DOC. You are correct though, it can not be undone, but you can choose to shrug it off and commit to your recovery today! I don't mean to be rude, just being "real"


Top
 Profile  
 
 Post subject: Re: Intro//Question
PostPosted: Sat Jan 07, 2017 3:21 am 
Offline
Super-Duper Poster
Super-Duper Poster
User avatar

Joined: Fri Dec 30, 2016 7:01 pm
Posts: 353
Location: Mid-Atlantic
jennjenn wrote:
Yeah, I had a pretty hefty oxycodone 30's habit at the time I started suboxone. I literally knew nothing about induction or precipitated withdrawal, nothing lol! So my doctor had me wait 32 hrs from my last opiate to my first dose of suboxone. Looking bk, knowing what I know now, I wouldn't have waited near that long lol. So I think ur fine and have successfully induced if ur not feeling sick and ur feeling better, I'd say ur easy breezy :)


i was a roxy 15 girl but i loved oxy-morphine. i probably had 8 hours in between using and starting out with 4mg of sub. i wasn't told to wait. i never had any withdrawals. it was awesome. i did have 5 years sobriety under my belt. i quit cold turkey pills and cigarettes. just quit one day. i needed subs this time after a 3-year relapse. i think i would have benefitted from therapy the 1st time. i was really excited about starting therapy. it has helped a lot and given me lots of tools to use for the anxiety i was treating with opiates. (i also take 10mg lexapro)
also i think the OP could benefit from therapy. you can tell your therapist anything and talk about your addiction or dependence on the pain pills.

_________________
Get your shit together and live your life." Black Snake Moan


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: Yahoo [Bot] and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group